Discussions that mention prozac

Open to All Other Health Topics board


Chronic sleep deprivation plus certain meds, can cause 'situational psychosis' including hallucinations in anyone. This condition was first documented and coined in World War I.

If you also have any respiratory problems - asthma, sleep apnea [snoring] - this can worsen the condition, especially the sensation of feeling someone sitting on your chest or stealing/sucking the breath out of your body. [This is the history behind the term succubus, a 'demon'.]

Finally, if you are also physiologically hypersensitive [hyperacuity of vision or hearing, including tinnitis and aural migraine], this can worsen the perceived effects even more.

Since most meds for psychological conditions work on the central nervous system, you may be experiencing a side-effect. Look up your meds on the site below; this is a direct link for Prozac [Fluoxetine Systemic] information. One of Prozac's side-effects, observed mostly in young people [esp. adolescents], is disturbed sleep. This side-effect usually means a drug sensitivity and/or a possibility of serotinin syndrome.
[url="http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202247.html"]http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202247.html[/url]

PLEASE see your doctor.